Computational complexity of some scheduling problems with multiprocessor tasks

Publication Type:
Journal Article
Discrete Optimization, 2005, 2 (4), pp. 391 - 408
Issue Date:
Filename Description Size
Thumbnail2005002885.pdf1.06 MB
Adobe PDF
Full metadata record
The paper is concerned with scheduling problems with multiprocessor tasks and presents conditions under which such problems can be solved in polynomial time. The application of these conditions is illustrated by two quite general scheduling problems. These results are complemented by a proof of NP-hardness of the problem with a UET task system, two parallel processors, the criterion of total completion time, and precedence constraints in the form of out-trees. © 2005 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: